# SDR USAA2011102500019

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 70,272 hours, 31,273 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: D2527700200264
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE RESEASE PLACARD IS UNREADABLE.  MAINTENANCE INSTALLED NEW PLACARD.
